# SDR 2023FA0000290

- Difficulty date: May 25, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Aircraft: N848DB
- Make and model: Socata TBM 700
- Aircraft serial: 1233
- Aircraft time: 785 hours, 593 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94K1
- Part serial: 0266
- Condition: Failed
- Location: Zone 100
- Part time: 785 hours, 593 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z, H, S
- Precautionary procedure: A

## Discrepancy

STARTER/GEN FAILURE IN FLIGHT FORCING PILOT TO DECLARE EMERGENCY LANDING. UPON INSPECTION, STARTER BEARING FOUND THROUGHOUT STARTER HOUSING, ALONG WITH STATOR WINDINGS AND OTHER FOD MATERIAL. SPLINED SHAFT WAS ALSO SHEARED.
